# SDR AALA20110713LHR01

- Difficulty date: July 13, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 51,665 hours, 6,668 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LHR - CREW REPORTED RECIRCULATION FAN STATUS MESSAGE DISPLAYED.  ELECTRICAL SMELL REPORTED IN CABIN AT TIME OF STATUS MESSAGE.  FLIGHT LANDED LHR WITHOUT INCIDENT.  DEFERRED UPPER AFT RECIRCULATION FAN INOPERATIVE PER MEL.  REPLACED AFT UPPER RECIRCULATION FAN AT DFW ON 07/16/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
